# SDR AALA2020062989014

- Difficulty date: June 22, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N800AN
- Make and model: Boeing 787-8
- Aircraft serial: 40618
- Aircraft time: 20,097 hours, 3,079 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK FOUND ON LEFT WING FLAP TRAILING EDGE, I/B SUPPORT BRACKET, (3 IN.). REPAIRED IAW EA 306824.
